MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA GMK-HINGE FEMORAL COMPONENT SIZE 5 R; CONSTRAINED FEMORAL COMPONENT

MEDACTA INTERNATIONAL SA GMK-HINGE FEMORAL COMPONENT SIZE 5 R; CONSTRAINED FEMORAL COMPONENT
Model Number 02.09.2605R
Health Effect - Clinical Code Bone Fracture(s) (1870)
Date of Event 03/02/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Batch review performed on 06 march 2020.Lot 164807: (b)(4) items manufactured and released on 07-sep-2016.Expiration date: 2021-08-18.No anomalies found related to the problem.To date, 7 items of the same lot have been already sold without any other similar reported event.Clinical evaluation: 3 years after a difficult revision surgery in a severe valgus knee with extremely poor bone stock, a bone fracture occurred in the metaphyseal femur.Given the delicate situation of the bone stock of this patient, we see no reason to think that this may have been caused by a defective device.
 
Event or Problem Description
The patient came in reporting pain after feeling a pop in his knee.The surgeon determined that the patient's femur had broken 2 years and 9 months after primary.There is no revision scheduled at this time.We don't know if revision surgery will be performed.

Brand Name
GMK-HINGE FEMORAL COMPONENT SIZE 5 R
Common Device Name
CONSTRAINED FEMORAL COMPONENT
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874, CHE
SZ  6874, CHE
MDR Report Key9909608
Report Number3005180920-2020-00200
Device Sequence Number19024221
Product Code KRO
UDI-Device Identifier07630030825484
UDI-Public07630030825484
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K130299
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/01/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device No Information
Device Expiration Date08/18/2021
Device Model Number02.09.2605R
Device Catalogue Number02.09.2605R
Device Lot Number164807
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/02/2020
Initial Report FDA Received Date04/01/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;